MathSciNet Relay Station
MathSciNet bibliographic data
MR502065 65N30
Schatz, A. H.; Wahlbin, L. B. Maximum norm estimates in the finite element method on plane polygonal domains. I. Math. Comp. 32 (1978), no. 141, 73–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement